# SDR REXA2019090501335

- Difficulty date: September 5, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RBL WEB HAS A CRACK INDICATION NOTED AT TOP OF CARGO DOOR TRACK LBL 27 WL 130.5 .300" LONG EXTENDING UNDER CARGO DOOR TRACK.  100% FSH FAILED NDT INSP.  INCLUDES 8769465/35 & 45.  C/W REPAIR TO FS 621 RBL WEB AT THE TOP OF THE CARGO DOOR TRACK IAW BSC REO 601R-53-61-1541 REV F DATED 11/12/14.
